Universidad Complutense de Madrid
E-Prints Complutense

Separating polynomials on Banach spaces

Impacto

Downloads

Downloads per month over past year



Gonzalo, Raquel and Jaramillo Aguado, Jesús Ángel (1997) Separating polynomials on Banach spaces. Extracta Mathematicae, 12 (2). pp. 145-164. ISSN 0213-8743

[img]
Preview
PDF
1MB

Official URL: http://www.usc.es/dmle/pdf/EXTRACTAMATHEMATICAE_1997_12_02_08.pdf


URLURL Type
http://www.usc.es/dmleOrganisation


Abstract

In this paper we survey some recent results concerning separating polynomials on real Banach spaces. By this we mean a polynomial which separates the origin from the unit sphere of the space, thus providing an analog of the separating quadratic form on Hilbert space.


Item Type:Article
Palabras clave (otros idiomas):Espacios de Banach; Polinomios; Espacios separados; Espacio de Hilbert separable real
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:28481
Deposited On:20 Feb 2015 11:35
Last Modified:20 Feb 2015 11:35

Origin of downloads

Repository Staff Only: item control page